I been shaking one my left side for a hour now..I have no clue why its happening..it won't stop..Just notice it only happens when I lay down... I have partical Seizures back on my Lamital 600mg Does any one know why this is happening? I see my Neru on the 19th of nex Month..And information would be helpful..Thanks :)
If you are worried the best the for you to do is to call your doctor and see if there are any openings sooner. I wouldn't be surprised if you medication had something to do with it. As I am not a doctor I don't know for sure. Please stop by and keep us updated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.